# SDR GTIA2025111339178

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 30,193 hours, 13,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL370 FLIGHT ATTENDANT REPORTED ODOR IN AFT CABIN AND FAINTLY IN FOWARD FWD CABIN.REFERRED TO ODOR CHKLIST. PACK 2 SUSPECTED AND TURNED OFF. 5 MINS LATER F/A CONFIRM ODOR HAD DISSIPATED-PERFORMED TSM 05-50-00-810-831-A, ACCOMPLISHED LEVEL A DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-802-A, REMOVED AND REPLACED RECIRCULATION FILTER AS PRECATUION IAW AMM 21-21-41.
